Q. What is the reason for stomach pain and blood in stools?

Answered by
Dr. Nageswara Rao
and medically reviewed by iCliniq medical review team.
Published on May 10, 2016 and last reviewed on: Jun 12, 2019

Hi doctor,

For several years my father is suffering from stomach pain. His problem includes blood in stool and pain in left side abdomen area. He has taken ayurveda, homeopathy as well as allopathy medicines, but nothing has benefitted. We did test like endoscopy, but some doctors said it is due to piles. But, no medicine was effective till date. Kindly guide us.

Dr. Nageswara Rao

Diabetology General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

  • With your symptoms, there is a possibility of:
  1. Colitis, which may be due to inflammatory (inflammatory bowel disease) or infections.
  2. Diverticulitis.
  3. Malignancy has to be ruled out.
  4. Piles (hemorrhoids) may be there.
  • Stool examination for microscopy and culture has to be taken.
  • Check hemoglobin level as well as check if there is any chronic bleeding.
  • He needs colonoscopy and consult a gastroenterologist for further physical evaluation.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Does my kid have loose motions due to packaged milk?

Query: Hi doctor, My son is 13 months old and 8 kg weight. He is having loose motion over a week. I have given him Oflomac-M and Sporlac tablet twice a day. As he did not suffice, stopped giving him Amul milk and started Isomil. Later he was fine for the next 2 days and when I started back Amul milk since...  Read Full »

Kindly suggest medicines for piles and blood in stools.

Query: Hello doctor, I am having blood in stools and I have piles. I also have pain in passing the stools. Can you suggest some medicine?  Read Full »

I have stomach pain and darker stool. What could be the reason?

Query: Hello doctor, I am a 29-year-old male, and have stomach pain for around a week (mostly after eating). The pain starts in epigastric regions, and then to lower abdomen. I started noticing changing stool color to more darker stool. There is no diarrhea or vomiting, no fever. I am taking Omeprazole fo...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.